How to regain penis nerve strength again ?
hi am from India and am doing hand job from past 4years but now i want to stop and now my penis is getting small and i don t want to do i need some help to stop and i want to get re-strength am feeling that my penis nerves r getting week so pleas give me some ideas to get back to normal life and...
How can diabetes affect penis strength ?
I am 43 year old man, have completed 11 years of married life. i am treated for diabetic for last four years and i always kept my sugar level under control with medicine and diet with some exercise. recently i have found that though my penis get erected but it do not have that much strength as i...
How can i improve mental strength ?
i am having problem in quick dicision making in current situation, i give-up very easily in any situation and loose confidence , easly get dominated by second person, cant handle little complex situation, as a result i have poor perfomence in office, less importance in friends,
Suffering from migraines, no strength, vomiting.
Migraines, no strength, vomiting nonstop, his body is shaking alot, and cant walk, night terrors he gets nose bleeds My boyfriend is 17 years old and he went to a hospital 2 days ago and was told that he is, supposably, dying slowly and only has maybe 2 to 3 years left...I dont know what to...
How to regain lost strength and shine of hair ?
sir i used a soap n my hair became curly n lost strenght n shine. please give me suggetion sir i used a soap(park avenue) n i saw drastic change in my hair, they have lost strenght n became wavy(curly) what should i do? age 22 sex male
Hi I'm a incomplete quad n have been taken brand name percodan n now all i can get
Are generics which are causing me problems. Will endopharm be making percod
Endo Pharm is the manufacturer of the product trade marked percodan (oxycodone and aspirin) and I do believe they are still manufacturing. How ever, it is best you get a prescription from your doctor as it is prescription only medication. It is a potential addictive drug with possible withdrawal syndrome if taken for too long.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions